# SDR SWAA110936

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 22,698 hours, 13,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  SECURED GIRT BAR BRACKET PER MM.
